# SDR RRXA96170

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbturbo Comp
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WITH NR 1 TURBINE OPERATING HAD A BAD BURNED OIL ODOR IN THE COCKPIT.  MAINTENANCE TRANSFERED TO DMI LIST PER MEL 21-1-2A CAT C DMI NR 612092 DUE 12/20/96, PLACARD INSTALLED.  COULD NOT DUPLICATE PROBLEM ON FLIGHT FROM ALB TO ELP, THIS CLEARS DMI NR 612092.
